# SDR SWAA2023062048235

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT ACB BS727D RBL7 WL151.<[01] EVALUATED CORROSION DAMAGE ON CLIP AT ACB BS 727D; RBL7 WL 151 FOUND TO BE OUT OF LIMITS DUE NOT LIMITS IN SRM PARTS WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED CLIP AT ACB BS 727D RBL7 IAW SRM 51-40-02-0G-0;[03] OBTAINED NEW STRINGER CLIP AT ACB BS727D S-27R RBL7 P/N 146A1320-81 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 166A1320 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. OKAY TO INSTALL NEW CLIP GIVEN.;[05] INSTALLED NEW STRINGER CLIP AT ACB BS727D S-27R RBL7 P/N 146A1320-81 IAW SRM 51-40-05 AND DWG #146A7810;[06] INSTALLED NEW STRINGER CLIP AT ACB BS727D S-27R RBL7 P/N 146A1320-81 IAW SRM 51-40-02 AND DWG #146A7810;[07] UPDATE MEASUREMENT TABLE;[08] VERIFIED MEASUREMENT TABLE;[09] VERIFIED CORRECTIVE ACTION 5 AND 6
